Existence results for nonlinear boundary value problems with integral boundary conditions on an infinite interval
Articles > Article · 2012
Authors: Fulya YÖRÜK DEREN, Nüket AYKUT HAMAL
Boundary Value Problems, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 2012
DOI: 10.1186/1687-2770-2012-127
Summary
In this paper, by using fixed point theorems in a cone, the existence of one positive solution and three positive solutions for nonlinear boundary value problems with integral boundary conditions on an infinite interval are established. MSC: 34B10, 39A10, 34B18, 45G10.